# SDR UIEA2023021300109

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RH COMPT DOOR #1 LATCH CUTOUT FOUND CRACKED.( CRACK AREA REPAIRED AS PER SRM 52-40-01- 2R-5 REPAIR 5 FIG 201.  )
